# SDR 29GA2019011700001

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 36,870 hours, 41,950 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Ring
- Part number: MS166241037
- Condition: Missing
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 142 FPO/FLL REPORT: WHEN CABIN DOOR OPEN, IT DOESN'T LOCK.  CORRECTIVE ACTION: INSTALLED MISSING RETAINING RING OPERATIONAL CHECK GOOD.
